# SDR ORJA99127

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Inoperative
- Location: Row 19-26
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAX, EMERGENCY LIGHTS AT ROWS 19-26 OUT.  REMOVED AND REPLACED 3 BATTERY CHARGERS AT 21A, 20A AND 21F.  SYSTEM OPS CHECK GOOD.  (M)
